# SDR FDEA201506061712

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 570 hours, 12,063 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI-ICE TELESCOPIC DUCT DOOR CUT OUT AT XOS 464 & XOS 470, FOUND CRACKED.  REPAIRED IAW SRM 57-40-01-2R REPAIR 5 FIGURE 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
